Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Mild asthmatic patient. Sweating profusely, stiffness in body. Is it due to over exercise?

My husband just woke up from his sleep when he felt he was sweating profulely (though, its nice breezy out here). I gave him two glasses of water to drink but as he tried to get up he felt that his whole body was stiff. For some seconds or about a minute he couldn t get up. Slowly his sweating stopped but he is still feeling uneasy. He is mildly asthamatic and also have been over exterting himself in badminton and cycling over last week. What should I give him now. Is thr something to worry about.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Your husbands symptoms could be because of overexertion or he could be coming down with a viral.He can take a pain killer and take rest for a few days. I hope his asthma is under control. You have not mentioned his age. If his symptoms persist, you may consult a cardiologist also.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor